# SDR RAIA2009061700001

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,341 hours, 23,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE CHECKED AND CLEANED THE ELECTRICAL CONNECTOR AT THE LIGHT ASSEMBLY FOLLOWED BY AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  OPERATIONAL CHECK WAS GOOD.
